# SDR 98ZZZM905

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: 704
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DFW - FLT 1253 - DURING SETTING OF T/O PWR, CREW EXPERIENCED MINOR RPM FLUX ON THE LT ENG, THRU RPM STABILIZED AT 99.5 PERCENT.  RT ENG OP NORMALLY.  AT FIRST PWR REDUCTION ON CLIMB-OUT, CREW NOTICED LT PWR LEVER WAS PULLED BACK TO FLT IDLE GATE AND THE TQ WAS STILL 35 PERCENT.  CREW ADVISED MX CONTROL AND SUGGESTED TURNING LT SRL OFF.  CREW DID THIS WITH NO CHANGE TO LT TQ THOUGH EGT INCREASED 30 DEGREES CELSIUS.  CREW DECIDED TO RETURN TO DFW AND SHUT DOWN ENG AND DECLARED AN EMERG.  CREW EXECUTED PRE-PLANNED ENG SHUT DOWN CHECKLIST AND MADE AN UNEVENTFUL LANDING IN DFW.  MX INSPECTED THE A/C AND DETERMINED THE LT ENG PEDASTAL RIGGING WAS OFF.  MX RE-RIGGED POWER LEVER HOUSING AND INTERNAL POWER LEVER CABLE A
